# SDR 95ZZZM261

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22477
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Breaker
- Part number: BACC18ZSR
- Condition: Fell Apart
- Location: Upper Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THAT THE UPPER DECK CREW REST READING LIGHT CIRCUIT BREAKER FELL APART AND SMOKED.  CREW REST LIGHT WAS ALSO SMOKING.  SECURED LIGHT OFF AND LANDED WITHOUT INCIDENT.  REPLACED CIRCUIT BREAKER AND LAMP ASSY PER MM CH 24 AND 33.
